3 doctors weighed in:

I'm currently living in Paraguay and I take Zyrtec and Flonase everyday for allergies. This week I added a pill with Sudafed and Claritin in it to clear up extra sinus trouble from a cold, but now I'm having stomachaches and trouble sleeping. Is the pseud

3 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Pseudoephe

Insomnia is a common side effect from pseudoephedrine and I have not recommended it use for at least a decade.
Be sure to aim the Flonase towards the sides of the nose and not in the center and see if this works better. If not, time to see a doctor to see if you may have a sinus infection.

In brief: Pseudoephe

Insomnia is a common side effect from pseudoephedrine and I have not recommended it use for at least a decade.
Be sure to aim the Flonase towards the sides of the nose and not in the center and see if this works better. If not, time to see a doctor to see if you may have a sinus infection.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors